A 39-year-old female asked:
i am on prednisone an, d plaquenil (hydroxychloroquine) for rheumatoid arthritis. i woke up with a horrible headache and my eyes hurt to move them around. is this serious?
1 doctor answer
Dr. Pavel Conovalciuc answered
22 years experience Family Medicine
HA ; eye issues: I am not certain whether your headache and eye troubles have to do with either rheumatoid arthritis or any medication you listed. Plaquvenil is known to affect the retina of the eye but in a more chronic fashion rather than acute. You may be having a migraine headache or another type of headache (cluster) but without further questioning and examining you, it's hard to tell. Don't delay, go see doc.
Answered on Feb 9, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!